MathSciNet Relay Station
MathSciNet bibliographic data
MR299630 (45 #8678) 16A40
Ford, Charles Pure, normal maximal subfields for division algebras in the Schur subgroup. Bull. Amer. Math. Soc. 78 (1972), 810–812.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement